On the divergence of spectral expansions of elliptic differential operators
In this paper we consider spectral expansions of functions from Nikol'skii classes Hap (Rn), related to selfadjoint extensions of elliptic differential operators A(D) of order m in Rn. We construct a continuous function from Nikol'skii class with pa < N, such that the Riesz means of spe...
محفوظ في:
المؤلفون الرئيسيون: | , |
---|---|
التنسيق: | مقال |
اللغة: | English |
منشور في: |
Universiti Putra Malaysia Press
2011
|
الوصول للمادة أونلاين: | http://psasir.upm.edu.my/id/eprint/23261/1/23261.pdf http://psasir.upm.edu.my/id/eprint/23261/ http://einspem.upm.edu.my/journal/fullpaper/vol5no2/3.%20anvarjon%20et%20al.pdf |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|